# SDR DHLA201100506

- Difficulty date: March 30, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB DELAMINATED 1", STA ZRT 108.000 LT.  CUT OUT DAMAGED AREA IAW SRM 55-2-2 PG 6-4.  FABRICATED DOUBLER (AL2024T3 0.016") IAW SRM 55-6-1 PG 8. CLEANED + BONDED DOUBLER IAW SRM 51-1-9 PAR 1, 2, 3, 4.  PERFORMED WEIGHT & BALANCE IAW SRM 51-4-7 PG 1-2.
